# SDR ASAA0944319

- Difficulty date: January 16, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655518
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT AT BS 867 STRINGER 27L STRINGER 28R FRAME CORRODED.  REPAIRED FRAME AT BS 867 IAW B737 400 SRM 53 00 07 FIG 1.
